# SDR CALA2025102810622

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 59,318 hours, 22,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR IS VERY DIFFICULT TO STOW AND RELEASE FOR ARMIN G AND DISARMING ADJUSTED DOOR 1L GIRT BAR SPRING CLIP.  GIRT BAR STOWS & RELEASES NORMAL. REF AMM 25-66-01.
